Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 128, Number 8
HTML articles powered by AMS MathViewer

On a theorem of Barbara Schmid
Larry Smith PDF
Proc. Amer. Math. Soc. 128 (2000), 2199-2201
On Euler products associated with noncuspidal metaplectic forms
Shamita Dutta Gupta and Xiaotie She PDF
Proc. Amer. Math. Soc. 128 (2000), 2203-2212
Generic polynomials for quasi-dihedral, dihedral and modular extensions of order 16
Arne Ledet PDF
Proc. Amer. Math. Soc. 128 (2000), 2213-2222
Tilting up iterated tilted algebras
Ibrahim Assem, Dieter Happel and Sonia Trepode PDF
Proc. Amer. Math. Soc. 128 (2000), 2223-2232
Injective resolutions of Noetherian rings and cogenerators
Jun-ichi Miyachi PDF
Proc. Amer. Math. Soc. 128 (2000), 2233-2242
Cohen-Macaulayness of tangent cones
Feza Arslan PDF
Proc. Amer. Math. Soc. 128 (2000), 2243-2251
Collapsibility of $\Delta (\Pi _n)/\mathcal {S}_n$ and some related CW complexes
Dmitry N. Kozlov PDF
Proc. Amer. Math. Soc. 128 (2000), 2253-2259
Frobenius properties and Maschke-type theorems for entwined modules
Tomasz Brzeziński PDF
Proc. Amer. Math. Soc. 128 (2000), 2261-2270
Normalizers of the congruence subgroups of the Hecke group II
Mong-Lung Lang and Ser-Peow Tan PDF
Proc. Amer. Math. Soc. 128 (2000), 2271-2280
An arithmetic obstruction to division algebra decomposability
Eric S. Brussel PDF
Proc. Amer. Math. Soc. 128 (2000), 2281-2285
Relative boundedness and relative compactness for linear operators in Banach spaces
P. Binding and R. Hryniv PDF
Proc. Amer. Math. Soc. 128 (2000), 2287-2290
Weyl’s theorem holds for algebraically hyponormal operators
Young Min Han and Woo Young Lee PDF
Proc. Amer. Math. Soc. 128 (2000), 2291-2296
Compact composition operators on the Smirnov class
Jun Soo Choa, Hong Oh Kim and Joel H. Shapiro PDF
Proc. Amer. Math. Soc. 128 (2000), 2297-2308
The Sobolev-type moment problem
Francisco Marcellán and Franciszek Hugon Szafraniec PDF
Proc. Amer. Math. Soc. 128 (2000), 2309-2317
The $C^\ast$-algebras of infinite graphs
Neal J. Fowler, Marcelo Laca and Iain Raeburn PDF
Proc. Amer. Math. Soc. 128 (2000), 2319-2327
Carleson measures and some classes of meromorphic functions
Rauno Aulaskari, Hasi Wulan and Ruhan Zhao PDF
Proc. Amer. Math. Soc. 128 (2000), 2329-2335
Maximal estimates for the $(C,\alpha )$ means of $d$-dimensional Walsh-Fourier series
Ferenc Weisz PDF
Proc. Amer. Math. Soc. 128 (2000), 2337-2345
Statistical extensions of some classical Tauberian theorems
J. A. Fridy and M. K. Khan PDF
Proc. Amer. Math. Soc. 128 (2000), 2347-2355
Relations between the Taylor spectrum and the Xia spectrum
Muneo Chō PDF
Proc. Amer. Math. Soc. 128 (2000), 2357-2363
Desynchronization of large scale delayed neural networks
Yuming Chen, Ying Sue Huang and Jianhong Wu PDF
Proc. Amer. Math. Soc. 128 (2000), 2365-2371
Multiple symmetric positive solutions for a second order boundary value problem
Johnny Henderson and H. B. Thompson PDF
Proc. Amer. Math. Soc. 128 (2000), 2373-2379
Bivariate version of the Hahn-Sonine theorem
Jeongkeun Lee PDF
Proc. Amer. Math. Soc. 128 (2000), 2381-2391
On the entropy of the convex hull of finite sets
Ioanna Kyrezi PDF
Proc. Amer. Math. Soc. 128 (2000), 2393-2403
Finite generation properties for fuchsian group von Neumann algebras tensor $B(H)$
Florin Rădulescu PDF
Proc. Amer. Math. Soc. 128 (2000), 2405-2411
Operator semigroups with quasinilpotent commutators
Heydar Radjavi, Peter Rosenthal and Victor Shulman PDF
Proc. Amer. Math. Soc. 128 (2000), 2413-2420
Periodic hyperfunctions and Fourier series
Soon-Yeong Chung, Dohan Kim and Eun Gu Lee PDF
Proc. Amer. Math. Soc. 128 (2000), 2421-2430
Annihilating a subspace of $L_1$ with the sign of a continuous function
Daniel Wulbert PDF
Proc. Amer. Math. Soc. 128 (2000), 2431-2438
An extension of multi-valued contraction mappings and fixed points
Cheng-Kui Zhong, Jiang Zhu and Pei-Hao Zhao PDF
Proc. Amer. Math. Soc. 128 (2000), 2439-2444
Chern-Osserman inequality for minimal surfaces in $\mathbf {H}^n$
Chen Qing and Cheng Yi PDF
Proc. Amer. Math. Soc. 128 (2000), 2445-2450
Adjacency preserving mappings of invariant subspaces of a null system
Wen-ling Huang PDF
Proc. Amer. Math. Soc. 128 (2000), 2451-2455
Approximation for bootstrapped empirical processes
Miklós Csörgő, Lajos Horváth and Piotr Kokoszka PDF
Proc. Amer. Math. Soc. 128 (2000), 2457-2464
Characteristic classes for complex bundles with trivial real reduction
Duan Haibao PDF
Proc. Amer. Math. Soc. 128 (2000), 2465-2471
Open subgroups of $G$ and almost periodic functionals on $A(G)$
Zhiguo Hu PDF
Proc. Amer. Math. Soc. 128 (2000), 2473-2478
On roughly transitive amenable graphs and harmonic Dirichlet functions
Gábor Elek and Gábor Tardos PDF
Proc. Amer. Math. Soc. 128 (2000), 2479-2485
A continuous decomposition of the Menger curve into pseudo-arcs
Janusz R. Prajs PDF
Proc. Amer. Math. Soc. 128 (2000), 2487-2491
An analogue of Hardy’s theorem for semi-simple Lie groups
J. Sengupta PDF
Proc. Amer. Math. Soc. 128 (2000), 2493-2499
On Burgess’s theorem and related problems
Hisao Kato and Xiangdong Ye PDF
Proc. Amer. Math. Soc. 128 (2000), 2501-2506
A topological property of integrable systems
J. C. Álvarez Paiva PDF
Proc. Amer. Math. Soc. 128 (2000), 2507-2508
When products of selfadjoints are normal
E. Albrecht and P. G. Spain PDF
Proc. Amer. Math. Soc. 128 (2000), 2509-2511